# SDR DALA2017021901430

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 38,298 hours, 25,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WHEEL WELL RIGHT HAND CUTOUT FORWARD FRAME IS CRACKED AT UPPER CORNER, STA 47.  REMOVED AND REPLACED FRAME IAW DWG 9910088.
